advertisement
Question
Posted by: Erin Block | 2010/04/12

bleeding after Leep procedure

had procedure and biopsy 20th March and had period over Easter went back on pill 6th April and started bleeding fresh blood on 8th April - went onto antibiotics 9th April bleeding slowed down and was just spotting however bleeding started again12th. Waiting for results of biospy. is this bleeding normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some bleeding after the procedure is normal. The antibiotics may have interfered with the Pill and caused breakthrough bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/04/14

Some bleeding after the procedure is normal. The antibiotics may have interfered with the Pill and caused breakthrough bleeding.

Best wishes

Reply to gynaedoc
Posted by: Doc | 2010/04/13

You need to have it looked at. Infection of the operative site needs to be excluded first.

Reply to Doc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement